skip to main content
Show Results with:

3 results  for Everything in this catalogue

Refined by: subject: Mathematics remove journal title: Journal of mathematical chemistry. remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

General formulae for interacting spherical nanoparticles and fullerenes

Lee, R. K.; Hill, J. M.

Journal of mathematical chemistry. VOL 50; NUMBER 5, ; 2012, 1289-1303 -- Springer Science + Business Media Part: Part 5; (pages 1289-1303) -- 2012

Online access

2
Material Type:
Article
Add to My workspace

Silicon nanotubes with distinct bond lengths

Lee, R. K.; Cox, B. J.; Hill, J. M.

Journal of mathematical chemistry. VOL 47; NUMBER 2, ; 2010, 569-589 -- Springer Science + Business Media (pages 569-589) -- 2010

Online access

3
Material Type:
Article
Add to My workspace

Carbon nanotori and nanotubes encapsulating carbon atomic-chains

Sumetpipat, K. et al.

Journal of mathematical chemistry. VOL 52; NUMBER 7, ; 2014, 1817-1830 -- Springer Science + Business Media Part 7; (pages 1817-1830) -- 2014

Online access

3 results  for Everything in this catalogue

Refine Search Results

Refine my results

Author/Contributor 

  1. Cox, B. J.  (2)
  2. Sumetpipat, K.  (1)
  3. Baowan, D.  (1)
  4. Refine further open sub menu

Creation date 

From To

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Hill, J. M.
  2. Lee, R. K.
  3. Cox, B. J.
  4. Sumetpipat, K.
  5. Baowan, D.

Searching Remote Databases, Please Wait